HomeAnswersGeneral Practitionerburning sensationI had a burning sensation while urinating. Kindly help.

What can be the reason for burning sensation and discharge while urination?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At January 16, 2022
Reviewed AtDecember 15, 2023

Patient's Query

Hi doctor,

Last week I had a burning sensation during urination along with large amounts of discharge. I was informed that I should try Monistat because it seemed like a yeast infection. But it did not help. Two days after that, I noticed bumps in my private areas. Since yesterday, I have developed a sore throat, nausea, vomiting, and a burning sensation in my chest and throat when I try to eat. I consulted the doctor regarding the painful urination and the bumps, and I was prescribed Acyclovir, Nitrofurantoin mono, and Phenazopyridine. Is this sufficient? I have asthma and I have done urine test, blood test and a swab test for the lesion. Kindly help.

Hi,

Welcome to icliniq.com.

Burning sensation while urination indicates urinary tract infection (UTI). For this, I suggest taking; Plenty of oral fluids around four to five liters in a day, continue tablet Nitrofurantoin (as mentioned in the query) twice a day, morning and evening, for five days, take cranberry juice as it is helpful for urinary tract infections, UTI flush sachets - Take this sachet in one glass of water for three days daily once. If it is not available in your area, then no need. Burning sensation in the chest and throat indicates acidity-related issues, and sometimes it could be related to tablets you are taking. For this, I suggest taking tablet Pantocid DSR (Pantoprazole 40 mg and Domperidone 30 mg). It helps in relieving acidity and nausea. It should be taken half an hour before breakfast, daily once for ten days. Tablet Phenazopyridine is used in relieving urinary tract pain. If your pain is not relieved with Phenazopyridine tablet, then you can replace it with tablet Lanol-ER (Acetaminophen extended-release 650 mg) morning and evening for five days. For yeast-related infections, I suggest; Monistat Vaginal Cream (Miconazole nitrate). This is for vaginal use only. I suggest you take tablet Flucanozole 150 mg once a week for three weeks. I suggest stopping tablet Acyclovir and maintaining good vaginal hygiene. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Varunbabu Aucha
Dr. Varunbabu Aucha

Family Physician

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

General Practitioner

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy